# SDR SIMA2011322003

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 27,900 hours, 26,192 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3347 THE CREW REPORTED THAT AFTER LANDING THEY RECEIVED A BAGGAGE SMOKE MESSAGE MOMENTARILY ON EICAS ALONG WITH ILLUMINATION OF BAGGAGE EXTINGUISHIER LIGHT ON OVERHEAD.  EICAS MESSAGE EXTINGUISHED AND LIGHT REMAINED.  NO OTHER VISUAL INDICATIONS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST AND FUNCTIONAL CHECK OF BAGGAGE SMOKE DETECTION SYSTEM IAW EMB 145 AMM 26-15-00.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
